# SDR SWIA200515910

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 4,465 hours, 2,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5912999
- Part serial: A0388
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 4,433 hours, 2,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SLATS FAIL" MSG ON POWER-UP.  REPLACED RT SENSOR, BRAKE POSITION UNIT IAW CRJ 700 MM 27-52-03.  OPERATIONAL CHECK GOOD.
